# SDR RIVA0000014

- Difficulty date: July 12, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65162231
- Part serial: BN416
- Condition: Cracked
- Location: Nr 2 Slat
- Component: Slat Assembly, Boeing
- Component part number: 65162231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, IT WAS NOTED THAT THE NR 2 SLAT HAS TWO CRACKS AT EDGE OF LIGHTENING HOLES.  REMOVED FASTENERS IN THE NR 2 SLAT COVE PANEL IAW B727 SRM 51-30-2.  BLENDED OUT ONE CRACK IAW SRM 57-50-1, REMOVED DAMAGED AREA OF OTHER CRACK IAW SRM 51-40-2, FABRICATED DOUBLER OUT OF 2024 T3 0.050 ALUMINUM RL NR 99-00594-1, IAW SRM 51-40-2 FIG 1.  TREATED, ALODINED, AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.  INSTALLED COVER FASTENERS IAW SRM 51-30-2.
